Cooperative solutions for games with random duration

Research output

Original languageUndefined
Pages (from-to)125–139
JournalGame Theory and Applications
Volume9
Publication statusPublished - 2003
Externally publishedYes

Cite this

@article{734ebfc5106b46f7a9aed25e2a7082b4,
title = "Cooperative solutions for games with random duration",
author = "L.A. Petrosjan and E.V. Shevkoplyas",
year = "2003",
language = "не определен",
volume = "9",
pages = "125–139",
journal = "Game Theory and Applications",

}

TY - JOUR

T1 - Cooperative solutions for games with random duration

AU - Petrosjan, L.A.

AU - Shevkoplyas, E.V.

PY - 2003

Y1 - 2003

M3 - статья

VL - 9

SP - 125

EP - 139

JO - Game Theory and Applications

JF - Game Theory and Applications

ER -